# SDR ASAA0510336

- Difficulty date: September 30, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684672
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND INTERCOSTAL WEB FOUND CRACKED AT BS 295, STRINGER 8 LEFT.  CRACKED INTERCOSTAL WEB AT BS 295 AND STRINGER 8 LEFT REPAIRED IAW ERO 4746 AND EO 5310-02389.  (M)
